MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMF3636C100TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.It was reported that the patient presented emergently with belly and back pain.A ct showed the patient had a 3 vessel snorkel procedure; and that the neck had continued to dilate causing a type ia endoleak to develop between the snorkels.It was noted that the aneurysm measured 8 cm in diameter two years ago but was 9.5 cm in diameter at the most recent scan.The patient was taken to the or and another manufacturer¿s stents were placed in the renal arteries and the superior mesenteric artery.A 36x36x100 valiant device was also place.An angiogram was performed and the endoleak remained.Six heli-fx endoanchors were then placed, but the endoleak was still present.The physician was able to place a wire between the snorkels and inject thrombin into the area of the endoleak.This reportedly resolved the event.The physician stated that the cause of the event was related to patient anatomy; specifically, disease progression.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6538903
Report Number2953200-2017-00713
Device Sequence Number11173037
Product Code MIH
UDI-Device Identifier00643169347052
UDI-Public00643169347052
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2019
Device Model NumberVAMF3636C100TU
Device Catalogue NumberVAMF3636C100TU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/07/2017
Supplement Date Received by Manufacturer04/07/2017
Initial Report FDA Received Date05/02/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient Weight67